| Model Number |
1550350-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of infection is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the patient presented with a non st-elevation myocardial infarction (nstemi) before the procedure.Two xience sierra stents (3.50x12mm and 3.50x18mm) were implanted on (b)(6) 2020.On (b)(6) 2020, the patient was readmitted with cardiovascular symptoms including infection.The patient was treated with surgery and the final patient outcome is unknown.No additional information was provided.